# SDR SIMA20130127006

- Difficulty date: January 27, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 33,154 hours, 30,801 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3917.  DURING CRUISE ALTITUDE FL 360,  NR 2 ENGINE ITT ON EICAS SPIKED TWICE, AND TEMP AS HIGH AS 1015 DEGREES.  WITH THE SPIKES TWO SEPARATE VIBRATIONS WERE FELT.   NR 2 ENGINE THEN HAD AN UN-COMMANDED SHUTDOWN.  OIL SHOWED TO BE 4 QUARTS.  AT DEPARTURE, HAD AT LEAST 10 QUARTS.  FOLLOWED EMERGENCY PROCEDURES FOR AN ENGINE FAILURE.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  CHECKED AIRCRAFT AND DID NOT FIND ANY DEBRIS, LEAKAGE, SMOKE OR FIRE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ENGINE IAW WC 71-000-00. ALL REQUIRED CHECKS ACCOMPLISHED, NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
